# SDR FDEA201411183783

- Difficulty date: November 18, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 66,842 hours, 23,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COURIER AREA SEAT TRACK CORRODED LT SIDE.  FABRICATED NEW SEAT TRACK AT MAIN CABIN COURIER AREA LT SIDE IAW BOEING DWG VA3470 REV D AND B757 SRM 51-40-02, INSTALLED NEW SEAT TRACK
